Home > Research > Publications & Outputs > Addendum and corrigendum

Electronic data

  • erratum-mapping-cones-v2

    Rights statement: This is the author’s version of a work that was accepted for publication in Journal of Algebra. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Algebra, 2021, Vol. 569 DOI: 10.1016/j.jalgebra.2020.08.005

    Accepted author manuscript, 482 KB, PDF document

    Embargo ends: 1/03/22

    Available under license: CC BY-NC-ND: Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License

Links

Text available via DOI:

View graph of relations

Addendum and corrigendum: mapping cones for morphisms involving a band complex in the bounded derived category of a gentle algebra

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>1/03/2021
<mark>Journal</mark>Journal of Algebra
Volume569
Number of pages19
Pages (from-to)856-874
Publication StatusPublished
<mark>Original language</mark>English

Abstract

In this note we correct two oversights in Çanakçi et al. (2019) [6] which only occur when a band complex is involved. As a consequence we see that the mapping cone of a morphism between two band complexes can decompose into arbitrarily many indecomposable direct summands.

Bibliographic note

This is the author’s version of a work that was accepted for publication in Journal of Algebra. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Algebra, 2021, Vol. 569 DOI: 10.1016/j.jalgebra.2020.08.005